# SDR AALA202111196898

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737*
- Aircraft serial: 31177
- Aircraft time: 23,602 hours, 8,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER KNOCKED AISLE EXIT SIGN DOWN. MIDWAY CABIN HANGING BY CORD. REINSTALLED EXT SIGN AND OPERATIONS CHECK GOOD PER AMM 33-00-00.
